# SDR SWIA200820639

- Difficulty date: December 11, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 38,370 hours, 32,372 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1010 - TWO DENTS ON RIGHT LEADING EDGE AT WS 201.0 EXCEED LIMITS OF SRM.  REPLACED LEADING EDGE SKIN PER SRM.
